Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Feeling tired after exercise, joint pain, burning and tingling in the ankles, reduced memory, rashes on the face. What is the problem?

Hi Dr. For two weeks now I m extremely exhausted ESP after any exercise. I have joint pain in the am and before I head to sleep going from my glutes down to my ankles, burning, achy and tingling inside. I feel duh frayed and dizzy thought out. I m eating properly n also am constantly cold.,,I ve got poor concentration and my memory is shocking for long term and every day things. I also found to small bumps on the back of my neck that I presume are my lymph nodes and a rash on both sides of my face? It s quite peculiar?! What could this be? Thanks
Asked On : Sun, 19 Aug 2012
Answers:  1 Views:  108
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
  User's Response
please get your thyroid tests done.t3 t4 would be good enough if you go for your complete blood count as could be hypothyroidism which is simply best treated by a single pill in the morning
Answered: Sun, 19 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor